# SDR ASAA0954438

- Difficulty date: February 15, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 6,145 hours, 1,832 cycles
- Engine: Ge CFM567B24
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: LMDR4081
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 12,147 hours, 4,301 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO EGT AFTER START LEVER TO IDLE (ENG 1).  REMOVED & REPLACED NR 1 EEC PER MM 73 21 60, OPS CHECK GOOD PER MM 71 00 00, PART VERIFICATION PER ETOPS PROGRAM VERIFIED WITH SEAMC.
